# SDR AALA20150119013

- Difficulty date: January 19, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 207 hours, 110 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Vibration
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB AN AIRFRAME VIBRATION FELT ON THE RT SIDE OF THE CABIN FROM ROW 9 FWD TO THE COCKPIT.  PERFORMED TSM 05-50-00 INSPECTED WING ROOT, LG DOORS, FLAP PLAY & FLIGHT CONTROLS.  PRESSURIZED INTENSITY WITH IN NORMAL RANGE OF TEST FLIGHT CREW.  PERFORMED THE FCF TO DIAGNOSE THE VIBRATION & NOISE.  NO ABNORMAL NOISE OR VIBRATION NOTED.
